RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Page 200 (Mi tvp4221)  

Letters to the Editor

Addendum: On Inequalities for Large Deviations for Certain Statistics

V. V. Yurinskii


Full text: PDF file (181 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 193

Received: 08.06.1971

Citation: V. V. Yurinskii, “Addendum: On Inequalities for Large Deviations for Certain Statistics”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 200; Theory Probab. Appl., 17:1 (1972), 193

Citation in format AMSBIB
\Bibitem{Yur72}
\by V.~V.~Yurinskii
\paper Addendum: On Inequalities for Large Deviations for Certain Statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 200
\mathnet{http://mi.mathnet.ru/tvp4221}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 193
\crossref{https://doi.org/10.1137/1117022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4221
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020